Top
10
Doctor insights on: My Sister Has Oral Thrush Should I Be Worried About It

Share
1

1
My sister has oral thrush. Should I be worried about it?

My sister has oral thrush. Should I be worried about it?

Moniliasis, oral: Oral moniliasis is easily treated with oral Nystatin suspension in kids but if you see it among adults suspect aids . Check his blood! ...Read more

See 2 more doctor answers
Dr. SCOTT HARWOOD
570 doctors shared insights

Oral Thrush (Definition)

Oral thrush is a condition in which there is too much candida yeast growth on the surfaces in the mouth or throat. The yeast overgrowth areas appear as whitish spots or patches, or in more severe cases a whitish coating covering most of the ...Read more


2

2
My One Month Old Has Oral Thrush Should I Be Worried About It?

My One Month Old Has Oral Thrush Should I Be Worried About It?

Not worrisome: oral thrush is a fungal infection causing white film or spots in the mouth - it is common in babies and not of significant concern - your doctor can prescribe oral anti fungal treatment to clear the infection within a few days Thrush doesn't usually cause significant symptoms, but can cause discomfort for baby when feeding sometimes. ...Read more

See 1 more doctor answer
3

3
Oral thrush not going away? Tried everything including fungal medication. Should I be worried?

Oral thrush not going away? Tried everything including fungal medication. Should I be worried?

Thrush: oral thrush is extremely unusual at this age. Unless you are using inhaled corticosteroids, you need to see the doctor evaluation of immune status. ...Read more

4

4
Oral thrush w/ no hiv/aids, no medications, no diabetes, nothing unusual. I am worried b/c everything i read says that highly unusual for adult thrush?

Oral thrush w/ no hiv/aids, no medications, no diabetes, nothing unusual. I am worried b/c everything i read says that highly unusual for adult thrush?

Unlikely diagnosis: In virtually all the cases i've seen like this, the worried patients don't have thrush at all, just a white coating on the tongue, which they spend way too much time looking at in the mirror. It doesn't help that some doctors make the same mistake. ...Read more

See 2 more doctor answers
6

6
4 year old son has swollen crevical gland for 4 weeks. Oral thrush after 7 days nystatin getting worse. Should I be worried?

4 year old son has swollen crevical gland for 4 weeks. Oral thrush after 7 days nystatin getting worse. Should I be worried?

Follow up w/ his Dr.: You should follow up with his doctor. Depending on what's already been tested, you may need to have blood tests to see what could be the potential cause of this. I screening CBC & perhaps a test for the Epstein Barr Virus may be a good starting point, but it depends on his current physical exam and knowing more history than is provided here. ...Read more

7

7
Hospital ran d dimer/slightly elevated at .54 CT of chest/negative but do have a UTI and oral thrush from advair. Could my infections elevate ddimer or should I be worried about slight lower leg pain?

Hospital ran d dimer/slightly elevated at .54 CT of chest/negative but do have a UTI and oral thrush from advair. Could my infections elevate ddimer or should I be worried about slight lower leg pain?

Yes: D diner is not a definitive test and can be elevated for different reasons. The ct of the chest rules out a pe in your lungs but not a DVT in your legs. You should follow up with your doctor. ...Read more

See 1 more doctor answer
9

9
Second time in 2 months having oral thrush should I be concerned? First time hadn't been on antibiotics before getting but was this time & ate pro yog

Second time in 2 months having oral thrush should I be concerned? First time hadn't been on antibiotics before getting but was this time & ate pro yog

Check your medicines: You would rather see your doctor, you are on several medications, topamax (topiramate) can cause reduced white cell count, if everything is fine, then just observe and treat accordingly ...Read more

10

10
I am only on day 2 of antibiotics for a UTI and now seem to have oral thrush. Should I be seen and if so how soon?

I am only on day 2 of antibiotics for a UTI and now seem to have oral thrush. Should I be seen and if so how soon?

Yes, soon: If it is thrush it will only get worse if left untreated. You might try calling your doctor's office, describe the problem and ask if they could call in something for this. If not, you should make an appointment. ...Read more

Dr. SCOTT HARWOOD
1,362 doctors shared insights

Candidiasis (Definition)

Candidiasis is an infection caused by a specific group of fungi or yeast that usually occur in warm, moist parts of the body. Common symptoms include ...Read more


Thrush (Definition)

Thrush is a yeast infection of the mucus membrane lining ...Read more